# SDR MASA2011021501926

- Difficulty date: February 12, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 19,774 hours, 15,461 cycles
- System (JASC): 5270 · Door Warning System
- Part: Circuit Breaker
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR OPEN INDICATION WHEN CLOSED.  MX R2 BREAKER G1 ON PANEL 1 PSEU CHAN A.
